# SDR DALA13049100997

- Difficulty date: October 2, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 57,372 hours, 41,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, A SKIN CRACK WAS NOTED AT BS 1437 BETWEEN LONGERON 2 & 3L. REPAIRED IAW ER/A 519049-14.
